# SDR DALA2021072604192

- Difficulty date: July 24, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N607AT
- Make and model: Boeing 717-200
- Aircraft serial: 55074
- Aircraft time: 43,597 hours, 37,294 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Condition: Corroded
- Location: Aft Press Blkhd
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD TRIANGULAR SUPPORT DOUBLER CORRODED AFT OF STA 1053 A/C CENTERLINE. SUMMARY SEE NRC 147-0022:5310-2014/002 00244: REPLACED DOUBLER PER BOEING DWG #5930760. (LP #1887873 )
